Panadol Cold & Flu Extra Hot Remedy必理痛特強傷風感冒熱飲

Panadol Cold & Flu Extra Hot Remedy

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Full Prescribing Info
Contents
Acetaminophen, ascorbic acid, phenylephrine HCl.
Description
Each sachet contains acetaminophen 1000 mg, ascorbic acid 40 mg and phenylephrine HCl 10 mg.
Indications/Uses
Relief of cold and flu symptoms eg, fever, headache, aching limbs, nasal congestion, sore throat, chills.
Dosage/Direction for Use
Adults and Children ≥12 years: 1 sachet can be taken every 4 hrs, up to a maximum of 4 sachets in 24 hrs. Do not exceed the stated dose. Do not use more than 7 days without medical advice.
Administration: Empty contents of sachet into a cup or mug. Half fill with hot water. Stir well. Add cold water as necessary and sugar if desired.
Overdosage
Toxicity is extremely rare following administration of recommended dose. Nevertheless, massive overdose of acetaminophen may adversely affect the liver of some people and signs or symptoms of overdose may be delayed for up to 1 week following ingestion. Nevertheless, liver damage is largely reversible if the patient is treated early, thus immediately medical management is required in the event of overdose, even if symptoms of overdose are not present. Acetaminophen overdose may cause liver failure.
Contraindications
Patients with a previous history of hypersensitivity to acetaminophen or to any of the constituents of Panadol Cold & Flu Extra Hot Remedy. Consult a physician for patients who are taking, or have taken, within the last 2 weeks, monoamine oxidase inhibitors.
Special Precautions
Do not take with other medicines containing acetaminophen, decongestant or cough & cold medicine to avoid overdose.
If the patient has been diagnosed with liver or kidney impairment, hypertension, cardiovascular disease, diabetes, hyperthyroidism, angle closure glaucoma, pheochromocytoma, enlargement of the prostate gland, occlusive vascular disease (eg, Raynaud's phenomenon), seek medical advice before taking Panadol Cold & Flu Extra Hot Remedy.
If the symptoms persist, seek medical advice.
Panadol Cold & Flu Extra Hot Remedy contains 3.7 g sugar per dose. It should be taken into account in patients with diabetes. It also contains a source of phenylalanine. May be harmful for people with phenylketonuria.
Effects on the Ability to Drive or Operate Machinery: Patients should be advised not to drive or operate machinery if affected by dizziness.
Use in pregnancy & lactation: Consult the physician before taking of Panadol Cold & Flu Extra Hot Remedy during pregnancy or breastfeeding.
Use In Pregnancy & Lactation
Consult the physician before taking of Panadol Cold & Flu Extra Hot Remedy during pregnancy or breastfeeding.
Adverse Reactions
Undesirable effects are extremely rare. When using Panadol Cold & Flu Extra Hot Remedy, the patient may experience headache, dizziness, nervousness, difficulty sleeping, increased blood pressure, nausea and vomiting. Stop taking Panadol Cold & Flu Extra Hot Remedy and tell the doctor immediately if the patient has: allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face; a skin rash or peeling, or mouth ulcers; previously experienced breathing problems with aspirin or NSAIDs, and experiences a similar reaction with Panadol Cold & Flu Extra Hot Remedy; unexplained bruising and bleeding; loss of vision, which may be due to abnormally high blood pressure in the eye (this is very rare but is more likely to occur in those with glaucoma); an unusually fast pulse rate, or a sensation of an unusually fast or irregular heartbeat; urinary retention (this is more likely to occur in men with an enlarged prostate gland).
Drug Interactions
The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of acetaminophen with increased risk of bleeding; occasional doses have no significant effect.
Consult a doctor first if patients are taking medicines to control blood pressure, digoxin or similar medicines for heart disease, appetite suppressants or stimulants or medicines to treat depression.
Storage
Store below 25°C.
ATC Classification
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Sachet 6.4 g x 5's.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in